# SDR ASAA2013081795828

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 18,104 hours, 5,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1512
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 66,122 hours, 33,683 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON CLIMBOUT, EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED.  BITE SHOWS TCV FAULT GUIDE AND ON PREVIOUS FLIGHT.  REPLACED TEMP CONTROL VALVE IAW MM 21-51-10, LEAK AND OPS CHECKED GOOD.  BITE CHECKED GOOD.
